Alert archive / Indiana / Winter Storm Watches in 2012

Winter Storm Watch 1, NWS Indianapolis, IN

December 23, 201239 counties in Indiana

NWS Indianapolis, IN issued this winter storm watch at Dec 23, 2012, 3:41 PM EST for 39 counties in Indiana. It took effect at Dec 25, 2012, 7:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 23, 2012, 3:41 PM EST (20:41 UTC)
In effect from
Dec 25, 2012, 7:00 PM EST
Expired
Dec 25, 2012, 4:43 AM EST
In force
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1502 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WWUS43 KIND 232041
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 PM EST SUN DEC 23 2012

...SIGNIFICANT WINTER STORM COULD IMPACT HOLIDAY TRAVEL...

.A LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER TEXAS AND TRACK
UP THROUGH THE TENNESSEE VALLEY TO THE OHIO VALLEY CHRISTMAS NIGHT
INTO WEDNESDAY. STRONG WINDS ALONG WITH HEAVY SNOW WILL BE
POSSIBLE ACROSS MUCH OF CENTRAL INDIANA.

INZ021-028>031-035>049-051>057-060>062-067-240445-
/O.NEW.KIND.WS.A.0001.121226T0000Z-121227T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-KNOX-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...VINCENNES
341 PM EST SUN DEC 23 2012

...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY EVENING. 


* MAIN IMPACT: ROADS MAY BECOME IMPASSABLE DUE TO HEAVY SNOW AND
  DRIFTS...BLOWING SNOW WILL REDUCE VISIBILITY AND TRAVEL MAY
  BECOME VERY HAZARDOUS OR IMPOSSIBLE.

* ACCUMULATIONS: 5 TO 9 INCHES

* TIMING: BEGINNING AFTER 7 PM CHRISTMAS NIGHT THROUGH WEDNESDAY
  EVENING.


* WIND CHILL VALUES: LOW TEENS.


* FORECASTER CONFIDENCE: MEDIUM. THERE REMAINS SOME UNCERTAINTY AS
  TO THE TRACK OF THE LOW. A MORE WESTWARD TRACK OF THE LOW WOULD
  RESULT IN LOWER SNOW TOTALS AS MORE WARM AIR WOULD OVERSPREAD
  THE AREA. IF THE LOW TRACKS FURTHER EAST...THE COLDER
  TEMPERATURES WOULD RESULT IN HIGHER SNOW TOTALS.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
6 follow-up statements
863 
WWUS43 KIND 240245
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
945 PM EST SUN DEC 23 2012

...SIGNIFICANT WINTER STORM COULD IMPACT HOLIDAY TRAVEL...

.A LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER TEXAS AND
TRACK UP THROUGH THE TENNESSEE VALLEY TO THE OHIO VALLEY
CHRISTMAS NIGHT INTO WEDNESDAY. STRONG WINDS ALONG WITH HEAVY
SNOW WILL BE POSSIBLE ACROSS MUCH OF CENTRAL INDIANA.

INZ021-028>031-035>049-051>057-060>062-067-241045-
/O.CON.KIND.WS.A.0001.121226T0000Z-121227T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-KNOX-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...VINCENNES
945 PM EST SUN DEC 23 2012

...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY EVENING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY EVENING. 

* MAIN IMPACT: ROADS MAY BECOME IMPASSABLE DUE TO HEAVY SNOW AND 
  DRIFTS...BLOWING SNOW WILL REDUCE VISIBILITY AND TRAVEL MAY 
  BECOME VERY HAZARDOUS OR IMPOSSIBLE. 

* ACCUMULATIONS: 5 TO 9 INCHES

* TIMING: BEGINNING AFTER 7 PM CHRISTMAS NIGHT THROUGH WEDNESDAY 
  EVENING. 

* WIND CHILL VALUES: LOW TEENS.

* FORECASTER CONFIDENCE: MEDIUM. THERE REMAINS SOME UNCERTAINTY 
  AS TO THE TRACK OF THE LOW. A MORE WESTWARD TRACK OF THE LOW 
  WOULD RESULT IN LOWER SNOW TOTALS AS MORE WARM AIR WOULD 
  OVERSPREAD THE AREA. IF THE LOW TRACKS FURTHER EAST...THE 
  COLDER TEMPERATURES WOULD RESULT IN HIGHER SNOW TOTALS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
402 
WWUS43 KIND 240905
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 AM EST MON DEC 24 2012

...SIGNIFICANT WINTER STORM COULD IMPACT HOLIDAY TRAVEL...

.A LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER TEXAS AND
TRACK UP THROUGH THE TENNESSEE VALLEY TO THE OHIO VALLEY
CHRISTMAS NIGHT INTO WEDNESDAY. STRONG WINDS ALONG WITH HEAVY
SNOW...SLEET...AND FREEZING RAIN WILL BE POSSIBLE ACROSS MUCH OF
CENTRAL INDIANA.

INZ021-028>031-035>049-051>057-060>062-067-241600-
/O.CON.KIND.WS.A.0001.121226T0000Z-121227T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-KNOX-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...VINCENNES
405 AM EST MON DEC 24 2012

...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY EVENING...

* MAIN IMPACT: ROADS MAY BECOME IMPASSABLE DUE TO HEAVY SNOW AND
  DRIFTS...BLOWING SNOW WILL REDUCE VISIBILITY AND TRAVEL MAY
  BECOME VERY HAZARDOUS OR IMPOSSIBLE. AREAS OF SLEET AND FREEZING
  RAIN IS ALSO POSSIBLE EARLY WEDNESDAY.

* ACCUMULATIONS: 5 TO 9 INCHES

* TIMING: BEGINNING AFTER 10 PM CHRISTMAS NIGHT THROUGH WEDNESDAY
  EVENING.

* WIND CHILL VALUES: LOW TEENS.

* FORECASTER CONFIDENCE: MEDIUM. THERE REMAINS SOME UNCERTAINTY 
  AS TO THE TRACK OF THE LOW. A MORE WESTWARD TRACK OF THE LOW 
  WOULD RESULT IN LOWER SNOW TOTALS AS MORE WARM AIR WOULD 
  OVERSPREAD THE AREA. IF THE LOW TRACKS FURTHER EAST...THE 
  COLDER TEMPERATURES WOULD RESULT IN HIGHER SNOW TOTALS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

JAS
003 
WWUS43 KIND 241502
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1002 AM EST MON DEC 24 2012

...SIGNIFICANT WINTER STORM COULD IMPACT HOLIDAY TRAVEL...

.A LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER TEXAS AND
TRACK UP THROUGH THE TENNESSEE VALLEY TO THE OHIO VALLEY
CHRISTMAS NIGHT INTO WEDNESDAY. STRONG WINDS ALONG WITH HEAVY
SNOW...SLEET...AND FREEZING RAIN WILL BE POSSIBLE ACROSS MUCH OF
CENTRAL INDIANA.

INZ021-028>031-035>049-051>057-060>062-067-242315-
/O.CON.KIND.WS.A.0001.121226T0000Z-121227T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-KNOX-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...VINCENNES
1002 AM EST MON DEC 24 2012

...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY EVENING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY EVENING. 

* ACCUMULATIONS: 5 TO 9 INCHES

* TIMING: BEGINNING AFTER 10 PM CHRISTMAS NIGHT THROUGH 
  WEDNESDAY EVENING. 

* WIND CHILL VALUES: LOW TEENS.

* FORECASTER CONFIDENCE: MEDIUM. THERE REMAINS SOME UNCERTAINTY 
  AS TO THE TRACK OF THE LOW. A MORE WESTWARD TRACK OF THE LOW 
  WOULD RESULT IN LOWER SNOW TOTALS AS MORE WARM AIR WOULD 
  OVERSPREAD THE AREA. IF THE LOW TRACKS FURTHER EAST...THE 
  COLDER TEMPERATURES WOULD RESULT IN HIGHER SNOW TOTALS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

50
699 
WWUS43 KIND 242027
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EST MON DEC 24 2012

...SIGNIFICANT WINTER STORM TO IMPACT HOLIDAY TRAVEL...

.A LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER TEXAS AND
TRACK UP THROUGH THE TENNESSEE VALLEY TO THE OHIO VALLEY
CHRISTMAS NIGHT INTO WEDNESDAY. STRONG WINDS ALONG WITH HEAVY
SNOW...SLEET...AND FREEZING RAIN WILL BE POSSIBLE ACROSS MUCH OF
CENTRAL INDIANA.

INZ063>065-068>072-250430-
/O.EXA.KIND.WS.A.0001.121226T0000Z-121227T0000Z/
BROWN-BARTHOLOMEW-DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-
JENNINGS-
INCLUDING THE CITIES OF...COLUMBUS...BEDFORD...SEYMOUR
327 PM EST MON DEC 24 2012

...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY EVENING. 

* ACCUMULATIONS: 4 TO 6 INCHES OF SNOW. LESS THAN A TENTH OF AN
  INCH OF ICE.

* TIMING: BEGINNING AFTER 7 PM CHRISTMAS NIGHT THROUGH 
  WEDNESDAY EVENING. 

* WIND CHILL VALUES: LOW TEENS.

* FORECASTER CONFIDENCE: MEDIUM. THERE REMAINS SOME UNCERTAINTY 
  AS TO THE TRACK OF THE LOW. A MORE WESTWARD TRACK OF THE LOW 
  WOULD RESULT IN LOWER SNOW TOTALS AS MORE WARM AIR WOULD 
  OVERSPREAD THE AREA. IF THE LOW TRACKS FURTHER EAST...THE 
  COLDER TEMPERATURES WOULD RESULT IN HIGHER SNOW TOTALS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

INZ021-028>031-035>049-051>057-060>062-067-250430-
/O.CON.KIND.WS.A.0001.121226T0000Z-121227T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-KNOX-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...VINCENNES
327 PM EST MON DEC 24 2012

...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY EVENING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY EVENING. 

* ACCUMULATIONS: 5 TO 9 INCHES OF SNOW. LESS THAN A TENTH OF AN
  INCH OF ICE.

* TIMING: BEGINNING AFTER 10 PM CHRISTMAS NIGHT THROUGH 
  WEDNESDAY EVENING. 

* WIND CHILL VALUES: LOW TEENS.

* FORECASTER CONFIDENCE: MEDIUM. THERE REMAINS SOME UNCERTAINTY 
  AS TO THE TRACK OF THE LOW. A MORE WESTWARD TRACK OF THE LOW 
  WOULD RESULT IN LOWER SNOW TOTALS AS MORE WARM AIR WOULD 
  OVERSPREAD THE AREA. IF THE LOW TRACKS FURTHER EAST...THE 
  COLDER TEMPERATURES WOULD RESULT IN HIGHER SNOW TOTALS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
624 
WWUS43 KIND 250253
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
953 PM EST MON DEC 24 2012

...SIGNIFICANT WINTER STORM TO IMPACT HOLIDAY TRAVEL...

.A LOW PRESSURE SYSTEM IS FORECAST TO DEVELOP OVER TEXAS AND
TRACK UP THROUGH THE TENNESSEE VALLEY TO THE OHIO VALLEY
CHRISTMAS NIGHT INTO WEDNESDAY. STRONG WINDS ALONG WITH HEAVY
SNOW...SLEET...AND FREEZING RAIN WILL BE POSSIBLE ACROSS MUCH OF
CENTRAL INDIANA.

INZ021-028>031-035>049-051>057-060>065-067>072-251100-
/O.CON.KIND.WS.A.0001.121226T0000Z-121227T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
953 PM EST MON DEC 24 2012

...WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY EVENING...

A WINTER STORM WATCH REMAINS IN EFFECT FROM TUESDAY EVENING
THROUGH WEDNESDAY EVENING. 

* ACCUMULATIONS: 4 TO 9 INCHES OF SNOW. HEAVIEST AMOUNTS IN A BAND 40
  MILES TO EITHER SIDE OF A LINE FROM VINCENNES...TO
  INDIANAPOLIS...TO MUNCIE. LESS THAN A TENTH OF AN INCH OF ICE.

* TIMING: BEGINNING AFTER 10 PM CHRISTMAS NIGHT THROUGH 
  WEDNESDAY EVENING. 

* WIND CHILL VALUES: LOW TEENS.

* FORECASTER CONFIDENCE: MEDIUM. THERE REMAINS SOME UNCERTAINTY 
  AS TO THE TRACK OF THE LOW. A MORE WESTWARD TRACK OF THE LOW 
  WOULD RESULT IN LOWER SNOW TOTALS AS MORE WARM AIR WOULD 
  OVERSPREAD THE AREA. IF THE LOW TRACKS FURTHER EAST...THE 
  COLDER TEMPERATURES WOULD RESULT IN HIGHER SNOW TOTALS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
936 
WWUS43 KIND 250943
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
443 AM EST TUE DEC 25 2012

...SIGNIFICANT WINTER STORM TO IMPACT HOLIDAY TRAVEL...

.LOW PRESSURE SYSTEM DEVELOPING OVER TEXAS WILL TRACK UP THROUGH
THE TENNESSEE VALLEY TO THE OHIO VALLEY TONIGHT INTO WEDNESDAY.
STRONG WINDS ALONG WITH HEAVY SNOW...SLEET...AND FREEZING RAIN
WILL BE POSSIBLE ACROSS MUCH OF CENTRAL INDIANA.

INZ051>057-060>065-067>072-251745-
/O.UPG.KIND.WS.A.0001.121226T0000Z-121227T0000Z/
/O.NEW.KIND.WS.W.0001.121226T0200Z-121227T0000Z/
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-
BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
JENNINGS-
INCLUDING THE CITIES OF...TERRE HAUTE...SHELBYVILLE...
BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
443 AM EST TUE DEC 25 2012

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 7 PM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WINTER
STORM WARNING FOR SNOW...BLOWING SNOW WITH FREEZING RAIN POSSIBLE
SOME AREAS....WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM
EST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.


* IMPACTS: 6 TO 9 INCHES OF SNOW. HEAVIEST AMOUNTS IN A BAND 50
  MILES TO EITHER SIDE OF A LINE FROM VINCENNES...TO
  SHELBYVILLE...TO WINCHESTER. LESS THAN A TENTH OF AN INCH OF ICE
  IS POSSIBLE SOUTH OF A LINTON TO GREENSBURG LINE MAINLY LATE
  TONIGHT. WINDS GUSTING TO 30 MPH WEDNESDAY WILL PRODUCE AREAS OF
  BLOWING AND DRIFTING SNOW.

* TIMING: BEGINNING AFTER 9 PM CHRISTMAS TONIGHT THROUGH
  WEDNESDAY EVENING.

* WIND CHILL VALUES: LOW TEENS.

* FORECASTER CONFIDENCE: MEDIUM. THERE REMAINS SOME UNCERTAINTY 
  AS TO THE TRACK OF THE LOW. A MORE WESTWARD TRACK OF THE LOW 
  WOULD RESULT IN LOWER SNOW TOTALS AS MORE WARM AIR WOULD 
  OVERSPREAD THE AREA. IF THE LOW TRACKS FURTHER EAST...THE 
  COLDER TEMPERATURES WOULD RESULT IN HIGHER SNOW TOTALS. 

*

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTY WINDS ARE
POSSIBLE WHICH WILL PRODUCE BLOWING SNOW MAKING TRAVEL VERY
HAZARDOUS. 

&&

$$

INZ030-031-036>042-044>049-251745-
/O.UPG.KIND.WS.A.0001.121226T0000Z-121227T0000Z/
/O.NEW.KIND.WS.W.0001.121226T0800Z-121227T0000Z/
CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-
RANDOLPH-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-
INCLUDING THE CITIES OF...FRANKFORT...KOKOMO...CRAWFORDSVILLE...
ANDERSON...MUNCIE...INDIANAPOLIS
443 AM EST TUE DEC 25 2012

...WINTER STORM WARNING IN EFFECT FROM 3 AM TO 7 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WINTER
STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM
3 AM TO 7 PM EST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.


* IMPACTS: 6 TO 9 INCHES OF SNOW. HEAVIEST AMOUNTS IN A BAND 40
  MILES TO EITHER SIDE OF A LINE FROM NEAR VINCENNES...TO
  SHELBYVILLE...TO WINCHESTER. WINDS BY WEDNESDAY WILL BE GUSTING
  TO 30 MPH WHICH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. 

* TIMING: BEGINNING AFTER 3 AM TONIGHT THROUGH WEDNESDAY EVENING.

* WIND CHILL VALUES: LOW TEENS.

* FORECASTER CONFIDENCE: MEDIUM. THERE REMAINS SOME UNCERTAINTY 
  AS TO THE TRACK OF THE LOW. A MORE WESTWARD TRACK OF THE LOW 
  WOULD RESULT IN LOWER SNOW TOTALS AS MORE WARM AIR WOULD 
  OVERSPREAD THE AREA. IF THE LOW TRACKS FURTHER EAST...THE 
  COLDER TEMPERATURES WOULD RESULT IN HIGHER SNOW TOTALS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY A WINTER STORM WARNING MEANS
SIGNIFICANT AMOUNTS OF SNOW... ARE EXPECTED OR OCCURRING. GUSTY
WINDS ARE POSSIBLE WHICH WILL PRODUCE BLOWING AND DRIFTING SNOW. THIS
WILL MAKE TRAVEL VERY HAZARDOUS.

A WINTER STORM WARNING FOR SLEET MEANS THAT A WINTER STORM SYSTEM
IS IMPACTING THE AREA WITH SIGNIFICANT AMOUNTS OF SLEET. TRAVEL
IS LIKELY TO BE SEVERELY IMPACTED.

&&

$$

INZ021-028-029-035-043-251745-
/O.UPG.KIND.WS.A.0001.121226T0000Z-121227T0000Z/
/O.NEW.KIND.WW.Y.0005.121226T0800Z-121227T0000Z/
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-
INCLUDING THE CITY OF...LAFAYETTE
443 AM EST TUE DEC 25 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 7 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND POSSIBLE BLOWING SNOW...WHICH IS IN
EFFECT FROM 3 AM TO 7 PM EST WEDNESDAY. THE WINTER STORM WATCH IS
NO LONGER IN EFFECT.



* IMPACTS: 2 TO 4 INCHES OF SNOW. WINDS GUSTING TO 30 MPH WILL
  PRODUCE SOME BLOWING AND DRIFTING SNOW WEDNESDAY.

* TIMING: BEGINNING AFTER 3 AM TONIGHT  THROUGH WEDNESDAY
  EVENING.

* WIND CHILL VALUES: LOW TEENS.

* FORECASTER CONFIDENCE: MEDIUM. THERE REMAINS SOME UNCERTAINTY AS
  TO THE TRACK OF THE LOW. A MORE WESTWARD TRACK OF THE LOW COULD
  PRODUCE HIGHER SNOW AMOUNTS...WHILE A MORE EASTWARD TRACK COULD
  PRODUCE SLIGHTLY LESSER AMOUNTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING
SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this winter storm watch went out at Dec 23, 3:23 PM EST, 18 minutes earlier.

Area forecast discussion, Dec 23, 3:23 PM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
323 PM EST SUN DEC 23 2012

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

ISSUED AT 415 AM EST SUN DEC 23 2012

HIGH PRESSURE ACROSS THE SOUTHEAST U.S. WILL BRING SLIGHTLY MILDER
AND DRY WEATHER TODAY AS IT CONTINUES MOVING ON TO THE EAST.
OTHERWISE AN ACTIVE WEEK WEATHER-WISE IS IN STORE THIS WEEK AS
SEVERAL SYSTEMS AFFECT OUR WEATHER.

THE FIRST ONE IS A WEAK AREA OF LOW PRESSURE WHICH MODELS MOVE EAST
ACROSS THE OHIO VALLEY MONDAY.  THE SECOND ONE IS A MUCH STRONGER
SYSTEM AS LOW PRESSURE TRACKS A DEVELOPING AREA OF LOW PRESSURE FROM
TEXAS TUESDAY ACROSS THE OHIO VALLEY WEDNESDAY TO THE MID ATLANTIC
COAST BY THURSDAY.  FINALLY TRACK AN AREA OF LOW PRESSURE ACROSS OUR
REGION SATURDAY.

TEMPERATURES WILL BE NEAR SEASONAL NORMS TODAY THROUGH CHRISTMAS AND
THEN BECOME COLDER THAN NORMAL AS MODELS DEVELOP A STRONG UPPER
TROUGH ACROSS OUR REGION.

&&

.NEAR TERM /TODAY/...

ISSUED AT 415 AM EST SUN DEC 23 2012

SATELLITE SHOWS ONLY HIGH THIN CLOUDS ACROSS OUR REGION AND MOSTLY
SUNNY AND SLIGHTLY WARMER WEATHER WILL BE THE RULE TODAY AS A
SOUTHWEST FLOW OCCURS ACROSS OUR REGION.

MOS NUMBERS HAVE TRENDED A LITTLE COOLER TODAY AND WILL GO A TAD
LOWER THAN THE PREVIOUS FORECAST. BUT WITH LOTS OF SUNSHINE AND WARM
ADVECTION TODAY WILL TREND TOWARDS THE HIGH SIDE OF MOS TEMPERATURES
TODAY.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...

ISSUED AT 415 AM EST SUN DEC 23 2012

MODELS MOVE A WEAK AREA OF LOW PRESSURE INTO THE OHIO VALLEY LATE
TONIGHT. THE COMBINATION OF WARM ADVECTION AND SOME UVV COULD
GENERATE SOME PRECIP LATE TONIGHT MAINLY SOUTH. BUT IN THE WORSE
CASE SCENARIO IT WOULD NOT BE MUCH MORE THAN TRACE AMOUNTS.  LOW
LEVEL THICKNESS AND BUFKIT INDICATE IT WOULD BE PRIMARILY LIQUID.
HOWEVER SURFACE TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW FREEZING
FROM THE I 70 CORRIDOR AND NORTHWARD...SO WILL MENTION A MIXTURE OF
LIGHT RAIN...FREEZING DRIZZLE AND SLEET WITH LIGHT RAIN BEING THE
RULE FARTHER SOUTH.  ON MONDAY PRECIP SHOULD BE MIXED FAR NORTH AND
MOSTLY LIQUID ELSEWHERE.  MODELS ARE A LITTLE MORE PROGRESSIVE WITH
THIS SYSTEM...SO WILL DOWNPLAY PRECIP CHANCES A LITTLE MONDAY
AFTERNOON AND IT MAY BE DONE IN THE WEST BY MONDAY AFTERNOON.

CHRISTMAS DAY STILL APPEARS DRY AS WE WILL BE BETWEEN SYSTEMS WITH
NEAR SEASONABLE TEMPERATURES.

MODELS ARE IN MUCH BETTER AGREEMENT ON THE MID WEEK SYSTEM.  A
STRONG AREA OF LOW PRESSURE OVER TEXAS WILL TRACK ACROSS THE OHIO
VALLEY WEDNESDAY AND TO THE MID ATLANTIC COAST.  EVEN THE GEM WHICH
HAD BEEN DRY ON PREVIOUS RUNS NOW GENERATES SIGNIFICANT PRECIP
ACROSS AT LEAST THE SOUTHERN HALF OF OUR REGION.  THE EURO...GFS AND
MOST GFS ENSEMBLES INDICATE THE POTENTIAL OF A WINTER STORM OVER
MOST OF OUR AREA LATE TUESDAY NIGHT AND WEDNESDAY.  THERE IS STILL A
MODERATE AMOUNT OF UNCERTAINTY ON SNOW AMOUNTS ACROSS OUR NORTHWEST.
ALSO MODELS INDICATE MIXED PRECIP IS POSSIBLE FAR SOUTH AND
SOUTHEAST TUESDAY NIGHT. BUT BY WEDNESDAY THIS SHOULD BE ALL SNOW.
GIVEN THAT IT IS STILL SEVERAL DAYS AWAY...WILL NOT ISSUE ANY
HEADLINES YET...BUT INSTEAD WILL COVER THIS EVEN WITH A SPECIAL
WEATHER STATEMENT AND PLAY UP MENTION OF SNOW ACCUMULATIONS IN
HAZARDOUS WEATHER OUTLOOK. THERE COULD ALSO BE ENOUGH WINDS TO
PRODUCE BLOWING SNOW SOME AREAS WEDNESDAY.

AS FAR AS TEMPERATURES ARE CONCERNED...MOS NUMBERS SEEM REASONABLE
MOST PERIODS. WENT SLIGHTLY WARMER SOME AREAS TONIGHT WITH CLOUDS
AND WARM ADVECTION AND CUT TEMPERATURES SLIGHTLY SOME AREAS
WEDNESDAY GIVEN PRECIP AND LOW LEVEL COLD ADVECTION.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...

ISSUED AT 215 PM EST SUN DEC 23 2012

ENSEMBLES INDICATE THE SYSTEM THAT WILL BE AFFECTING THE AREA DURING
THE SHORT TERM WILL BE PULLING FARTHER AWAY TO NEW ENGLAND BY
THURSDAY...LEAVING ONLY A SMALL CHANCE FOR LINGERING SHOW SHOWERS OR
FLURRIES. DRY WEATHER SHOULD COMMENCE THURSDAY NIGHT WITH A WEAK
RIDGE MOVING ACROSS THE REGION...HOWEVER THE NEXT UPPER TROUGH WILL
BE DIGGING ACROSS THE PLAINS AT THE BEGINNING OF THE PERIOD AND
MOVING ACROSS CENTRAL INDIANA FRIDAY NIGHT. ENSEMBLES HAVE BEEN
KEYING ON THIS FEATURE THE LAST FEW DAYS AND THERE APPEARS TO BE
ENOUGH MOISTURE TO BUMP UP POPS TO LIKELY CATEGORY FOR SNOW FRIDAY
NIGHT. A SECONDARY TROUGH WILL DEVELOP TO THE NW AND SHIFT ACROSS
OVER THE WEEKEND...PRODUCING ADDITIONAL CHANCES FOR SNOW.

MAJORITY OF ENSEMBLES KEEP THICKNESSES LOW ENOUGH FOR ALL PRECIP
TO FALL AS SNOW DURING THIS PERIOD...BUT THERE ARE A FEW MEMBERS
THAT SUGGEST THE AIR MASS MAY BECOME BRIEFLY WARM ENOUGH TO
SUPPORT SOME RAIN (AT TIMES) AS WELL. FOR NOW...WILL KEEP
PRECIPITATION TYPE ALL SNOW. POTENTIAL FOR SOME ACCUMULATIONS LATE
NEXT WEEK IF PRECIPITATION REMAINS ALL SNOW.

&&

.AVIATION /DISCUSSION FOR THE 232100Z TAF UPDATE/...

ISSUED AT 323 PM EST SUN DEC 23 2012

KIND TAF LOOKS FINE. ADJUSTED WIND A BIT AND LOWERED CEILING TO LOW
END VFR AT 07Z BASED ON LATEST GUIDANCE.

PREVIOUS DISCUSSION FOLLOWS...
A WEAK FRONTAL BOUNDARY WILL DROP SOUTH OVER CENTRAL INDIANA OVER
THE NEXT 4 HOURS. THIS WILL ONLY CAUSE A SHIFT IN DIRECTION OF THE
LIGHT WINDS...FROM W/NW TO NE BY 21Z FOR MOST SITES.
OTHERWISE...CIRRUS SHIELD WILL PREVAIL ACROSS THE AREA UNTIL LATE
TONIGHT. THEN CLOUDS WILL BEGIN TO INCREASE WITH WAA AHEAD OF OUR
NEXT SYSTEM AFTER MIDNIGHT. MODELS SEEM LESS ROBUST WITH THIS WEAK
SYSTEM...AND MOISTURE IS DEFINITELY IN QUESTION. GUIDANCE BRINGS
MOST SITES DOWN TO MFVR...AND ALSO A SMALL WINDOW OF IFR. LEFT
PRECIP MENTION AS -RA FOR BMG AND VCSH FOR IND MONDAY MORNING...AND
OTHER SITES OTHERS DRY SINCE CONFIDENCE IS NOT HIGH AND IF CENTRAL
INDIANA DOES SEE SOME PRECIP...COVERAGE WILL NOT BE WIDESPREAD. WILL
CONTINUE WITH MFVR FOR EARLY MONDAY AND THROUGH THE DAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM....SMF
AVIATION...SMF/50
Hazardous weather outlook, Dec 23, 5:11 AM EST, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
511 AM EST SUN DEC 23 2012

INZ021-028>031-035>049-051>057-241100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-
511 AM EST SUN DEC 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THERE IS A SLIGHT CHANCE OF LIGHT RAIN MIXED WITH
FREEZING DRIZZLE OR SLEET LATE TONIGHT.

HAZARDS: FREEZING DRIZZLE...SLEET.

TIMING: LATE TONIGHT.

DISCUSSION: HIGH PRESSURE OVER THE SOUTHEAST U.S. WILL BRING DRY
AND SLIGHTLY WARMER WEATHER TODAY. A WEAK AREA OF LOW PRESSURE
WILL TRACK INTO THE OHIO VALLEY LATE TONIGHT AND VERY LIGHT MIXED
PRECIPITATION IS POSSIBLE BY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: THERE IS A CHANCE OF LIGHT RAIN MIXED WITH FREEZING
DRIZZLE OR SLEET MONDAY MORNING. THEN SNOW WITH MODERATE ACCUMULATIONS
MAY OCCUR AROUND WEDNESDAY. AREAS OF BLOWING SNOW ARE EXPECTED IN SOME
AREAS. ANOTHER SYSTEM WILL BRING US A CHANCE OF MORE SNOW BY LATE
FRIDAY OR SATURDAY.

DISCUSSION: LOW PRESSURE OVER THE OHIO VALLEY MONDAY MORNING WILL
MOVE ON TO THE EAST AND PRECIPITATION SHOULD END MOST AREAS BY
MONDAY EVENING. MODELS TRACK A STRONG AREA OF LOW PRESSURE ACROSS
THE OHIO VALLEY AROUND WEDNESDAY WITH PRECIPITATION FROM THIS BEING
MOSTLY SNOW. FINALLY ANOTHER SYSTEM WILL BRING US A CHANCE OF MORE
SNOW LATE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060>065-067>072-241100-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
511 AM EST SUN DEC 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HAZARDS: NONE.

DISCUSSION: AN AREA OF LOW PRESSURE WILL MOVE INTO THE OHIO VALLEY
BY LATE TONIGHT BRINGING A CHANCE OF LIGHT RAIN BY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: THERE IS A CHANCE OF LIGHT MONDAY. THEN SNOW WITH
MODERATE ACCUMULATIONS MAY OCCUR AROUND WEDNESDAY. ANOTHER SYSTEM
WILL BRING US A CHANCE OF MORE SNOW BY LATE FRIDAY OR SATURDAY.

DISCUSSION: LOW PRESSURE OVER THE OHIO VALLEY MONDAY MORNING WILL
MOVE ON TO THE EAST AND PRECIPITATION SHOULD END MOST AREAS BY
MONDAY EVENING. MODELS TRACK A STRONG AREA OF LOW PRESSURE ACROSS
THE OHIO VALLEY AROUND WEDNESDAY WITH PRECIPITATION FROM THIS BEING
MOSTLY SNOW. FINALLY ANOTHER SYSTEM WILL BRING US A CHANCE OF MORE
SNOW LATE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

Nearby

Winter Storm Watches in Indiana, 2012Every winter storm watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.